Forum

Anxiety and flushes

Hello all. I haven’t posted for a while. I am on Avonex and Amitriptyline and have started feeling anxious. Not all the time just on occasions. I never suffered with this prior to my diagnosis. I had a very laid back approach to life. It wakes me at night regularly and once I am awake I become very hot to the point of sweating and then worry about the fever! Often it turns to cold sweats straight after. I know Avonex has flu like side effects but this is new. Just wondered if anyone else had the anxiety and fever together. I am finding mindfulness is helping my but got to practice more. Thank you.

hi mermaid

amitriptyline is an anti depressant which is used for anxiety!

see your gp and tell him because it seems like you need an alternative drug.

i wake up a lot feeling like i’m about to burst into flames!

it isn’t hormonal.

nor is it tecfidera causing it.

i have a spray called magicool which is blissfully cooling to my feet.

i think i got it from amazon but they sell it in tesco too.

you’re right to worry about fever because fever is often caused by an infection.

i assume you’ve checked it isnt a UTI?

hope you cool down soon

hope you have a good night’s sleep too.

carole x